Q. I sit in front of the computer for long and I am unable to focus. How can I be helped?

Answered by
Dr. Rahul Vaswani
and medically reviewed by iCliniq medical review team.
Published on Nov 12, 2017

Hello doctor,

My eyes are feeling cold and I am unable to focus. I have been feeling this since last week. I sit in front of the computer for a long time. I do not want spectacles. Please help.

Dr. Rahul Vaswani

Ophthalmology (Eye Care)
#

Hello,

Welcome to icliniq.com.

  • First of all kindly answer these questions.
  1. How many hours per day do you spend in front of a computer?
  2. Is there watering of the eye too?
  3. Are you suffering from a headache?
  • While working on the computer, if you are working for long hours then take a break every 35 to 40 minutes.
  • The room light should come from behind you and not in front of you.
  • The screen height should be just below your eye level.
  • Start Refresh Tears (carboxymethylcellulose) Eye Drops four times a day regularly. Consult your specialist doctor, discuss with him or her and take the medicines with their consent.
  • Do get your eyes checked for refractive error. If the error is big, you need to wear corrective lenses.

For more information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


What could be the reason for my dizziness and increased blood pressure?

Query: Hi doctor, I experienced dizziness as from this morning. Later in the noon, I felt as if my head is spinning and could not focus properly. I felt that my hands became numb and fingertips turning blue. I went to a pharmacy sweating on my forehead. They took my blood pressure and it was 142/103 mmHg. ...  Read Full »

I have ear clicking and discharge. What could be the reason?

Query: Hello doctor,I hear a clicking sound in my ears since the last three to four months. When I put my fingers inside my ears, a brown sticky substance comes out. The clicking sound does not come on its own, but it comes when I focus on it too much, although I have no earache.  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.